This paper is concerned with systems of nonlinear partial differential equations
where the coefficients are assumed to satisfy the condition
for all and all , and where while the functions satisfy the standard boundedness and ellipticity conditions and the function may have quadratic growth. With these assumptions we prove partial Hölder continuity of bounded weak solutions to the above system provided the usual smallness condition on is fulfilled.
Cite this article
Jörg Wolf, Partial Regularity of Weak Solutions to Nonlinear Elliptic Systems Satisfying a Dini Condition. Z. Anal. Anwend. 20 (2001), no. 2, pp. 315–330DOI 10.4171/ZAA/1018